# SDR AALA201702169004

- Difficulty date: January 25, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON AFT GALLEY FLOOR PANEL 221PF. REPLACED FLOOR PANEL PER SRM 53-12-00 AND IRM 9701 REVISION G.
